Thread: Dosage Question
View Single Post
Unread 05-08-2010, 03:46 PM   #1
Phoenix Love
Member
 
Posts: 71
Default Dosage Question

I'm reposting this from my thread in the welcome room in an effort to get an answer. A few hours after I posted how wonderful I felt I started feeling anxious. It was accompanied by yawning over and over with my eyes watering up like tears. I tried deep breathing and meditation to no avail. I slept pretty good and woke up still yawning with watery eyes (no anxiety though!!). This has gone away since I took my medication. I experienced this to some degree the night before but chalked it up to adjusting to the medication. I didn't give it a second thought because the next day after I took my sub I felt beyond incredible. Is it possible that my dose needs to be adjusted and while I am feeling so normal and great it is because one dose is overlapping on the day before (indicating that I may need to increase my dose) and I start feeling withdrawal symptoms when the overlap wears off? Also, after going outside for about 10 min in very hot and humid weather I feel lightheaded and nauseated. I did not swallow any of the "left-overs" from the suboxone. Any ideas??
Phoenix Love is offline   Reply With Quote